RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Abdrakhmanov, V G

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:162
Abstract pages:668
Full texts:224
References:75

http://www.mathnet.ru/eng/person33570
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/212834

Publications in Math-Net.Ru
2004
1. V. G. Abdrakhmanov, Yu. N. Smolin, “On the stability of a periodic differential equation with delays”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 2,  3–9  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 48:2 (2004), 1–7
2003
2. V. G. Abdrakhmanov, Yu. N. Smolin, “Exponential Stability of Almost Periodic Differential Equations”, Differ. Uravn., 39:9 (2003),  1282–1285  mathnet  mathscinet; Differ. Equ., 39:9 (2003), 1353–1358
2001
3. V. G. Abdrakhmanov, E. F. Saprykin, Yu. N. Smolin, “On the stability of the solution of the Cauchy problem for a periodic functional-differential equation with distributed delay”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 6,  3–11  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:6 (2001), 1–9
1996
4. V. G. Abdrakhmanov, Yu. N. Smolin, “On the reconstruction of an operator from its conjugate operator”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 11,  3–13  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:11 (1996), 1–11
1993
5. V. G. Abdrakhmanov, Yu. N. Smolin, “On equations that define the Green matrix of a general boundary value problem for a functional-differential equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 10,  3–12  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:10 (1993), 1–10
1992
6. V. G. Abdrakhmanov, “The conjugate operator to an unbounded operator in a space of continuous functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 2,  3–7  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:2 (1992), 1–6
1987
7. V. G. Abdrakhmanov, Yu. N. Smolin, “On the Cauchy formula for a functional-differential equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 5,  80–82  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:5 (1987), 108–111
1986
8. V. G. Abdrakhmanov, Yu. N. Smolin, “On the solvability of a general boundary value problem for a class of functional-differential equations with an unbounded operator”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 11,  3–11  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:11 (1986), 1–11
1984
9. V. G. Abdrakhmanov, Yu. N. Smolin, “Some properties of functional-differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 6,  3–10  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:6 (1984), 1–9

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019